Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    bumdart420's Avatar
    bumdart420 is offline Associate Member
    Join Date
    Feb 2002
    Location
    B.C. Vancouver
    Posts
    157

    Clenbuterol tripping me out.....

    I'm on my third week of clen and winny along with sus250, tomaxifin. Im restricting my carbs and am losing wieght easily and the results are amazing so far.

    It seems that I'm experiencing some stuff that doesnt feel right. I'm going to the doc tomarrow, but I still wanted some opinions on this from you guys.

    Lately, I have been feeling strange tingling sensations in my arms. It only happens at particular moments. At times I get a rush of deep breath (like the beginning of a sigh) and thats when I get a wierd buzz/tingling feeling down my arms, starting from my elbows.

    Is this from the clenbuterol ? I really like this drug cause it works wonders for me but Ill drop it like a bad habit if its capable of putting my bloodpressure through the roof! Can it do that? Anyone else get these sensations or is there anything else i can expect to feel that isnt mentioned in the "drug profile" section?

    Thanks..... Doc u there?

  2. #2
    jammergsxr's Avatar
    jammergsxr is offline Member
    Join Date
    Feb 2002
    Location
    In a cold dark hole in total isolation.
    Posts
    780
    Clen should be ran 2weeks on 2weeks off and ECA should be ran during the off times.Get yourself checked out,No results is worth your health!

  3. #3
    Cycleon is offline AR-Hall of Famer / Retired
    Join Date
    Aug 2001
    Location
    Wherever necessary
    Posts
    8,159
    Quote Originally Posted by bumdart420
    I'm on my third week of clen and winny along with sus250, tomaxifin. Im restricting my carbs and am losing wieght easily and the results are amazing so far.

    It seems that I'm experiencing some stuff that doesnt feel right. I'm going to the doc tomarrow, but I still wanted some opinions on this from you guys.

    Lately, I have been feeling strange tingling sensations in my arms. It only happens at particular moments. At times I get a rush of deep breath (like the beginning of a sigh) and thats when I get a wierd buzz/tingling feeling down my arms, starting from my elbows.

    Is this from the clenbuterol ? I really like this drug cause it works wonders for me but Ill drop it like a bad habit if its capable of putting my bloodpressure through the roof! Can it do that? Anyone else get these sensations or is there anything else i can expect to feel that isnt mentioned in the "drug profile" section?

    Thanks..... Doc u there?
    Clen can give you some wierd feelings - I get cramps on it sometimes - it can definitely raise your BP but should not be a problem if monitored well, unless you have a heart condition - but then you shouldnt be anywhere near clen since it shoots your heart rate to the moon

  4. #4
    A Future Freak's Avatar
    A Future Freak is offline New Member
    Join Date
    Apr 2003
    Location
    Northwest Ohio
    Posts
    18
    What type of clen are you useing i'm planning on trying out some liquid clen. I'd just like a heads up so i know what to watch out for. How many weeks into your cycle did you start noticing these symptoms.
    Thanks
    Future

  5. #5
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    Location
    Canada
    Posts
    8,101
    Last time we talked you mentioned you were planning on taking Ventipulmin (same as me) and I suggested that you may want to only do a 1ml dose to see how you react to it. Did you try a lesser dose than a full pump? A full pump kicks the living F out of me. What you might be experiencing could be a sort of panic attack. I get them while on larger doses of clen . IMHO I said F it to the "recommended" dosage and I played around with the dosage until I felt comfortable.

    If you want any help PM me.

  6. #6
    bumdart420's Avatar
    bumdart420 is offline Associate Member
    Join Date
    Feb 2002
    Location
    B.C. Vancouver
    Posts
    157
    Quote Originally Posted by A Future Freak
    What type of clen are you useing i'm planning on trying out some liquid clen. I'd just like a heads up so i know what to watch out for. How many weeks into your cycle did you start noticing these symptoms.
    Thanks
    Future
    Im using Ventipulmin like money boss already mentioned. I started noticing a bunch of symptons almost immediatly. Sweating, hands shaking, tingling sensations, cramping (some nice ones too!), upset stomach (heartburn). I find there are mental thinga as well... rushes, a sense of time just zooming forward. I felt like I was rushing so hard that I didnt even now what I was doing, (spacing out).

    My dose was 100mcg a day. I've been trying lower doses to help keep those symptons at a "comfortable" level.
    Hope this helped.

  7. #7
    gundam675's Avatar
    gundam675 is offline Senior Member
    Join Date
    Apr 2003
    Location
    canada
    Posts
    1,477
    if i was u, i woudl take 200 - 400 mg of potassium ed to prevent cramping, and i am gonna use ventipulmin in 4 days, after looking at ur results, IM SO EXCITED ! serious i cant wait.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •